Hello. Welcome to ask the doctor.
I have read your query.
I understand your concern.
If it is eczema, then in such patients, topical moderate potency steroids is the treatment of choice.
Antihistaminics like levocetirizine is advised for symptomatic relief.
Keep the body properly moisturised.
Avoid scratching as it may exacerbate the condition.
If the red colored bumps are transient and tend to disappear in some time, then it is urticaria. For this, I prefer to advise combination of levocetirizine and montelukast.
Visit your doctor so that he can do a clinical examination of the skin and give you a prescription.
You can share my opinion with him.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.